# SDR VNAA202409010018

- Difficulty date: July 11, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JACK FITTING SUPPORTS (2EAS) BTW FS=265.00 AND FS=280.00 AT AT MAIN AVIONICS COMPARTMENT. (E/E).  JACK FITTING SUPPORTS (2EAS) BTW FS=265.00 AND FS=280.00 AT AT MAIN AVIONICS COMPARTMENT. (E/E) WERE REPAIRED PER REO 690-53-11-1831 REV. --
